# SDR SCNA20250930388

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N5153
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 61,115 hours, 32,447 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

INDICATED AIRSPEED UNRELIABLE ON PFD. FOLLOWED FIM 31-62 TASK 876 AND FOUND CAPTS PITOT PROBE TO BE BLOCKED REMOVED AND REPLACED CAPTS PITOT PROBE IAW AMM 34-11-01 OPS AND LEAK CK GOOD OK FOR SERVICE
